# SDR QXEA2010121000869

- Difficulty date: December 6, 2010
- Submitted: December 11, 2010
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 9,133 hours, 9,939 cycles
- Engine: Pwc PW150A
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 697072004
- Part serial: DAP0132
- Condition: Malfunctioned
- Location: Nr 1 Propeller
- Part time: 22,376 hours, 23,430 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR1 PROP WILL NOT UNFEATHER WITH BLEED AIR ON, UNFEATHERS WHEN BLEED SELECTED OFF.  REPLACED NR1 OVERSPEED GOVERNOR IAW MM TASK 61-20-26-000-801/400-801.  OPS AND LEAK CHECKS GOOD.  UNFEATHER TIME SAME BLEEDS ON OR OFF. RETURNED TO SERVICE.
